One year ago I was on Endep (antidepressant) for three months then i stoped it as I started to experience the following side effects: Shaking right before a fall asleep, muscle twitching. These side effects have been with me for almost a year and they do not seem to go away.
I have ben taking Endep the last 11mths for sleeping and to help my tinitus in both ears,the ringing will not go away.Im taking 50mg tablets each containing Amitriptyline hydrochloride and nearly every nite i take 3 of them which makes me so tired the next day.Will i ever be able to get off these tabets they are keeping me so tired all the time,so if anyone can help me it would be very helpful as doctors just tell me to keep on them for a couple of yrs.Troy
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.